
Kufeze Syrup
Manufacturer
Life Pharma
Salt Composition
Bromhexine (4mg/5ml) + Guaifenesin (50mg/5ml) + Menthol (1mg/5ml) + Terbutaline (1.25mg/5ml)
Key Information
Short Description
Kufeze Syrup is used in the treatment of cough. It thins mucus in the nose, windpipe and lungs, making it easier to cough out. It also produces a sensation of coolness and relieves minor throat irritation.
Dosage Form
Syrup
Introduction
Kufeze Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect or be affected by this medicine.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Kufeze Syrup may be taken with or without food but it is better to take it at a fixed time.
Safety Information
Side Effects
Nausea Indigestion Bloating Vomiting Diarrhea Stomach pain Headache Sweating Skin rash Tremors Increased heart rate
Alcohol Warning
It is not known whether it is safe to consume alcohol with Kufeze Syrup. Please consult your doctor.
Breastfeeding Warning
Information regarding the use of Kufeze Syrup during breastfeeding is not available. Please consult your doctor.
Pregnancy Warning
Kufeze Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
How it works
Kufeze Syrup is a combination of four medicines: Bromhexine, Guaifenesin, Menthol and Terbutaline.
Quick Tips
Monitor your blood glucose regularly while taking this medicine if you are diabetic Inform your doctor if you have a history of thyroid or heart disease Stop taking Kufeze Syrup and inform your doctor if your cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash or persistent headache
Related Medicines

Cufriv-BR Syrup

Cufever-BR Syrup

Alrocuf-BR Syrup

Kofup Syrup

Jonycuf-BR Syrup

Broncop X Syrup

Cufdol BR Syrup

Oscocuf BR Syrup

Zatrocuf BR Syrup

Kofrituss BR Syrup
Frequently asked questions
What are the storage instructions for Kufeze Syrup?
Store Kufeze Syrup in its original container, tightly closed, and keep it at a consistent room temperature away from direct sunlight. Refer to the information provided on the packaging or label for specific storage conditions.
Can I take Kufeze Syrup with other medications?
It is essential to consult your doctor before taking Kufeze Syrup in combination with any other medicines, even over-the-counter drugs. This consultation will ensure the safety and effectiveness of the medication plan for your individual needs and medical history.
Will exceeding the recommended dose of Kufeze Syrup enhance its efficacy?
Exceeding the recommended dose of Kufeze Syrup does not inherently increase its effectiveness and may even lead to increased side effects and potential toxicity. If you experience worsening symptoms, those unresponsive to the prescribed dosage, please contact your healthcare professional for a reevaluation.